# SDR CALA0300679

- Difficulty date: November 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 16,406 hours, 8,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT Z-ANGLE CORRODED AT L-2 DOOR SILL, STA 977. THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-2.
